# SDR CA121128007

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,423 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412253
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PRE-FLIGHT WALK AROUND, COWLS WERE OPENED, PILOT NOTICED THE HYDRAULIC LINE WAS LEAKING AROUND THE SWAGGED END AND FLUID ON THE DECK.  LINE WAS REMOVED AND TESTED TO CONFIRM THE LEAK. LINE WAS REPLACED WITH NEW AND TESTED, ACFT RELEASED.
